28 ct pkg
In Each Extended-release Bi-layer Tablet Active Ingredients: Guaifenesin (1200 Mg), Expectorant. Inactive Ingredients: Carbomer Homopolymer Type B, FD&C Blue No. 1 Aluminum Lake, Hypromellose, USP, Magnesium Stearate, NF, Microcrystalline Cellulose, NF, Sodium Starch Glycolate, NF.
In each extended-release bi-layer tablet Warnings: Do not use: for children under 12 years of age. Stop use and ask a doctor if you have: persistent or chronic cough such as occurs with smoking, asthma, chronic bronchitis, or emphysema; cough accompanied by too much phlegm (mucus). Stop use and ask a doctor if: cough lasts more than 7 days, comes back, or occurs with fever, rash, or persistent headache. These could be signs of a serious illness. If pregnant or breast-feeding, ask health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Tamper Evident: Do not use if carton is open or if printed seal on blister is broken or missing.
1200 mg guaifenesin extended-release bi-layer tablets. Relieves chest congestion. Thins and loosens mucus. Immediate and extended release. Unique Bi-Layer Tablet: Immediate-release layer. Extended-release layer. In each extended-release bi-layer tablet Other Information: Store at 20-25 degrees C (68-77 degrees F). Questions? 1-866-Mucnex (1-866-682-4639). You may also report side effects to this phone number. Please visit our website www.mucinex.com.
In each extended-release bi-layer tablet Directions: Do not crush, chew, or break tablet. Take with a full glass of water. This product can be administered without regard for the timing of meals. Adults and Children 12 Years of Age and Over: 1 tablet every 12 hours. Do not exceed 2 tablets in 24 hours. . Children Under 12 Years of Age: Do not use.
Great Britain,Made In England.
RB Health (US)